# SDR DALA2022031701792

- Difficulty date: March 14, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 73,561 hours, 31,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 687 OVERWING EXIT SIGN FELL OFF. CORRECTIVE ACTION: REINSTALLED EXIT SIGN LENS. (8792139)
